# SDR ASAA2021051334802

- Difficulty date: May 13, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 51,807 hours, 15,626 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 10588
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 48,943 hours, 14,335 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH BLEED TRIP OFF LIGHT ILLUMINATED AFTER PUSH BACK. GROUNDED - YES. CREW REPORTED LH BLEED TRIP OCCURRED IMMEDIATELY AFTER CRANKING/START SW TO GND #1. INIT MX ABLE TO DUPLICATE BUT AFTER SUBSEQUENT ATTEMPTS BLEED TRIP DID NOT OCCUR DURING START CYCLE. INIT OCCURRED BEFORE ANY ENG ROTATION CKD CONTINUITY RESISTANCE OF S20 #1 BLEED O/T SW AND #1 BAR PRESS SW REF SSM 36-11-11 FROM DP1102/BAR WITH #1 ACAU REMOVED SEE DEFECT 60190516. REMOVED & REPLACED #1 BAR AS PRECAUTION REF B737-800 AMM 36-11-03 4 MIG 51A INST & RMVD OPS & LK CK GOOD.
